# SDR QXEA200800465

- Difficulty date: May 9, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,020 hours, 11,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 724-729
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - LT CENTER NR 9 SEAT TRACK AT STATION 724-729 HAS MULTIPLE PLACES OF CORROSION AND PITTING.  REPLACED THE NR 9 SEAT TRACK.
